Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hello!

I was reading some peoples responses on here and one person said something about taking OTC-Lo and how it made them break out. I was taking regular OTC and having bad mood swings so my doctor put me on Ortho Tri-Cyclen Lo and I was wondering if anyone has had any experience with this?

Share this post


Link to post
Share on other sites

I didn't like it because it made me break out. I prefer Diane-35. But everyone is different, my sister had great results with Ortho-Tri Cyclen. Try it out and see how you like it. If you don't, you can always switch pills. I hope it works out for you!

Share this post


Link to post
Share on other sites

I tried it for two cycles with no improvement. I know it takes atleast 3 months to see any difference but I started breaking out on my jawline which I never did before on my second pack, so I decided to quit. I'm now on Diane 35.

I think it's a good pill if used for contraception though. I had no bad side effects at all.

Share this post


Link to post
Share on other sites

I was switched from Ortho-tri cyclen to the Lo and I think it made me break out and also gave me worse mood swings. it was good as fasr as regulating your period but other than that I wasn't impressed, but that's just my experience. Good luck to ya!!! biggrin.gif

Share this post


Link to post
Share on other sites

hi

I was on OTC for about a year and it did wonders for my acne....otc-lo didn't do much fo rmy skin. Seasonal totally "Focked" up my skin! and yes i've had major mood swings and some minor depressions on while OTC. NO weight gain tho thank god! The price we pay for beauty!

Ames

Share this post


Link to post
Share on other sites

I'm so glad I found this post. About two years ago I was put on Ortho Tri-cyclen lo, which helped with my acne alot, but 3 months ago I went back on it and my face wont do anything but break-out. I was just wondering if it could cause me to break-out after it helped my acne previously? No use in paying for something that doesn't work, especially when insurance doesn't cover it at all.

Share this post


Link to post
Share on other sites

Since it was 2 years ago your body may have been more responsive to it but time changes our bodies and it's functions so it may be the case now. Or it's the initial break-out. I am on OTC and it cleared me up a lot minus the occiasional end of the month flare up.

Your body's hormones may be adjusting as of now casuing this problem. However though, if you feel that it's not working you might want to kick it.

Hope this helps

AMes

Share this post


Link to post
Share on other sites
Since it was 2 years ago your body may have been more responsive to it but time changes our bodies and it's functions so it may be the case now. Or it's the initial break-out. I am on OTC and it cleared me up a lot minus the occiasional end of the month flare up.

Your body's hormones may be adjusting as of now casuing this problem. However though, if you feel that it's not working you might want to kick it.

Hope this helps

AMes

Share this post


Link to post
Share on other sites

Hi! I was on Ortho-tri and the Lo versio and both responded very poorly for me Ihad terrile mood swings, weight gain, migrains and baddd breakouts, really bad acne so switched to Yasmin and dramatic improvement in all areas,but everyone responds differently to birthcontrols. GOod Luck!!

Share this post


Link to post
Share on other sites

hi...

f-ing doc never told me that pills will give people mood swings and depression. I started the pills one year ago and i was mood swinging like mother nature. One day hot..one day cold...tsunami....argh...and otc lo gave me the same side effects...

but better depressed than gaining weight...ha ha

ames

Share this post


Link to post
Share on other sites

I have been on OTC for about 2 months now. The first month was great, everything was normal. Now this second month has been the worst EVER! My poor boyfriend. I lost my sex drive, I have horrible mood swings and break through bleeding. I get mad at him for the stupidest reasons and even though it has only been a month, it is def. putting a strain on things, especially since he can't give me all the time I need right now. Has anyone experienced this type of side effect before and does it ever go away?

The one plus is that my boobs are def. bigger, and so far I have not gained any weight.

HELP!

Share this post


Link to post
Share on other sites

Hello!

I was reading some peoples responses on here and one person said something about taking OTC-Lo and how it made them break out. I was taking regular OTC and having bad mood swings so my doctor put me on Ortho Tri-Cyclen Lo and I was wondering if anyone has had any experience with this?

I've been on OTC-Lo for over a year now. I don't really think it does anything to help with acne even though I guess it's supposed to. It doesn't have any bad side effects though, and it serves it's purpose as a b/c. I was on OTC before and that put me on an emotional rollercoaster.....crying one minute and laughing the next. Talk about strange .....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×